# SDR 2007UALA00980

- Difficulty date: March 30, 2007
- Submitted: April 10, 2007
- Operation: Air carrier
- Aircraft: N121UA
- Make and model: Boeing 747422
- Aircraft serial: 29167
- Engine: Pwa PW4056
- System (JASC): 2565 · Escape Slide
- Part: O-Ring
- Part number: ORING
- Part serial: 1A2509
- Condition: Leaking
- Location: Slide Actuator
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LOW BOTTLE PRESSURE.  ACTUATOR ASSEMBLY LEAKING.  REPLACED WITH NEW VALVE.
